Advanced search
1 file | 57.22 KB Add to list

Fanconi-like syndrome and rhabdomyolysis in a person with HIV infection on highly active antiretroviral treatment including tenofovir

(2003) JOURNAL OF INFECTION. 47(3). p.262-263
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 57.22 KB

Citation

Please use this url to cite or link to this publication:

MLA
Callens, Steven, Ann De Roo, and Robert Colebunders. “Fanconi-like Syndrome and Rhabdomyolysis in a Person with HIV Infection on Highly Active Antiretroviral Treatment Including Tenofovir.” JOURNAL OF INFECTION 47.3 (2003): 262–263. Print.
APA
Callens, S., De Roo, A., & Colebunders, R. (2003). Fanconi-like syndrome and rhabdomyolysis in a person with HIV infection on highly active antiretroviral treatment including tenofovir. JOURNAL OF INFECTION, 47(3), 262–263.
Chicago author-date
Callens, Steven, Ann De Roo, and Robert Colebunders. 2003. “Fanconi-like Syndrome and Rhabdomyolysis in a Person with HIV Infection on Highly Active Antiretroviral Treatment Including Tenofovir.” Journal of Infection 47 (3): 262–263.
Chicago author-date (all authors)
Callens, Steven, Ann De Roo, and Robert Colebunders. 2003. “Fanconi-like Syndrome and Rhabdomyolysis in a Person with HIV Infection on Highly Active Antiretroviral Treatment Including Tenofovir.” Journal of Infection 47 (3): 262–263.
Vancouver
1.
Callens S, De Roo A, Colebunders R. Fanconi-like syndrome and rhabdomyolysis in a person with HIV infection on highly active antiretroviral treatment including tenofovir. JOURNAL OF INFECTION. 2003;47(3):262–3.
IEEE
[1]
S. Callens, A. De Roo, and R. Colebunders, “Fanconi-like syndrome and rhabdomyolysis in a person with HIV infection on highly active antiretroviral treatment including tenofovir,” JOURNAL OF INFECTION, vol. 47, no. 3, pp. 262–263, 2003.
@article{2308807,
  author       = {{Callens, Steven and De Roo, Ann and Colebunders, Robert}},
  issn         = {{0163-4453}},
  journal      = {{JOURNAL OF INFECTION}},
  language     = {{eng}},
  number       = {{3}},
  pages        = {{262--263}},
  title        = {{Fanconi-like syndrome and rhabdomyolysis in a person with HIV infection on highly active antiretroviral treatment including tenofovir}},
  url          = {{http://dx.doi.org/10.1016/S0163-4453(03)00082-3}},
  volume       = {{47}},
  year         = {{2003}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: